When you’re looking for a way to spice up your love life, it’s usually best to turn to your local drugstore for help. After all, a little weed or alcohol can often boost your confidence and help you enjoy yourself. But what happens when your lover prefers to keep things natural? You might be tempted to try a herbal pill that could potentially allow you to maintain an erection for a longer period of time. However, before you pop open that bottle of “magic herb,” it’s important to remember that there are a number of reasons why you might be experiencing headaches after taking Viagra.

Neurological Reasons

If you’re taking Viagra for medical reasons, then you need to be especially mindful of any potential side effects. The active ingredient in Viagra, sildenafil, is a potent inhibitor of phosphodiesterase type 5 (PDE5), an enzyme that breaks down cGMP in the body. This, in turn, can lead to a whole host of problems, including headaches. Although most common side effects of Viagra include flushing, dizziness, and vision changes, it is important to keep in mind that these can be attributed to sildenafil and not necessarily the physical act of taking the pill. You should also consult with your doctor if you experience any severe headaches, especially if they’re recurring or if they’re becoming chronic.

Other Medications

Many people take medication for various ailments, and some of these medications might interact with Viagra. For instance, the anticoagulant warfarin can dramatically increase the chances of you experiencing a stroke or a heart attack if you take it with Viagra. This is why you need to be especially careful when mixing medications, even if they’re prescribed for different conditions. In this case, it would be best to take the anticoagulant medication and then wait at least five days before you pop the pill that contains sildenafil. This gives the body enough time to absorb the medication and eliminate any potentially dangerous interactions before you proceed with sexual activity.

Alcohol Consumption

Alcohol has been shown to interact with sildenafil in a number of different ways, and often, this leads to increased risk of experiencing a stroke or a heart attack if you drink alcohol while on this medication. But what’s more, alcohol can cause your blood to thin, increasing your risk of bleeding if you take Viagra. As a result, if you’re on any medication or if you drink alcohol, then it’s best to refrain from taking Viagra. This is one situation where it would be best to keep your pillows and blankets at home.

Not Enough Water

If you’re not drinking sufficient amounts of water, then it’s possible that too much alcohol could actually be causing your headaches. For women, it’s especially important to stay hydrated because dehydration can lead to complications during pregnancy. If you’re pregnant or planning to become pregnant, then it’s imperative that you stay hydrated and avoid dehydration. The best way to achieve this is by drinking sufficient amounts of water daily. Furthermore, it’s vital that you protect yourself from dehydration by staying hydrated whether you’re at home or outside the house. Dehydration can also make you more susceptible to infection, so it’s always best to stay hydrated.

Overdose

An overdose of Viagra is actually a medical emergency because it can lead to a number of problems, including death. An overdose of sildenafil causes elevated blood pressure and, in extreme cases, could result in heart attack or stroke. Therefore, if you suspect that you or some one has taken too much of this medication, then you need to seek medical help right away. Remember, if you experience any severe symptoms, then it’s best to call 911 or go to the nearest emergency room.

Mental Reasons

There are also a number of mental issues that can cause headaches, and some of these can be attributed to a particular brand of Viagra. In particular, the drug can cause users to experience vivid dreams, and these dreams can often be quite disturbing. In some instances, people have even been known to hurt themselves while asleep due to these vivid dreams. If you experience any severe headaches after taking this medication, then it might be a good idea to consult with your doctor to find out what’s causing them.

There are numerous reasons why you might be experiencing headaches after taking Viagra, and it’s important to remember these reasons before you deem the drug to be unsafe and avoidable. While most individuals will experience only minor side effects if they take the drug for the recommended dosage, it’s imperative to know the potential risks before you begin using this medication.

Categories: Blog